It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Colon Message Board


Cancer: Colon Board Index


More Questions ....
May 12, 2006
Another question about side effects on the colon itself...
Once I took tetracycline and it caused me to burn terribly when I had a bowel movement. It was not diarrhea, soft, but boy did it hurt/sting/burn. I was young and thought I must have gotten hemmoroids. I did not link it the the antibiotic until much later. Now when I take an antibiotic the doc tells me to eat yogurt to put the bacteria back in my colon. Ok -- the question.... Does the 5-FU and other chemotherapies destroy the bacteria in the colon. Is there burning with bowel movements? If so, what to the doctors do for it? As badly as I hurt from that antibiotic, I don't think I could stand 6 months of burning.
Of course it could go the other way and I could be constipated. Does this cause burning too?
This has really been weighing heavy on my mind all day long today. I'm driving myself nuts. Have initial appt with chemo doc on Monday. Please share your experiences, Thanks, RV





All times are GMT -7. The time now is 12:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!